# SDR IPXA2574200

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 18,862 hours, 27,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY FLOOR PANEL 241XLF HOLE ON OTBD EDGE 46" AFT OF FWD EDGE.  FABRICATED  FLOOR PANEL IAW EO B757-5320-9692-H.
